Universal rings of invariants
MetadataShow full item record
Meir , E 2022 , ' Universal rings of invariants ' , International Mathematics Research Notices , vol. 2022 , no. 17 , pp. 13128–13180 . https://doi.org/10.1093/imrn/rnab085
© The Author(s) 2021. Published by Oxford University Press. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.